Congruences for coefficients of Drinfeld modular forms
Bull. Korean Math. Soc. 2009 Vol. 46, No. 2, 229-234
Printed March 1, 2009
SoYoung Choi
Dongguk University
Abstract : We find congruences for the $t$-expansion coefficients of a Drinfeld modular form for $\Gamma_{0}^{+}(Q)$, where $Q$ is a monic irreducible polynomial. As an application we obtain new congruence relations for the $t$-expansion coefficients of Drinfeld modular forms for $GL_{2}(\Bbb{F}_{q}[T])$.
Keywords : Drinfeld modular form, congruence
MSC numbers : 11F52
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd